IJPAM: Volume 82, No. 3 (2013)
FOURIER SERIES AND ITS CONJUGATE SERIES
Department of Mathematics
Faculty of Engineering and Technology
Mody Institute of Technology and Science (Deemed University)
Laxmangarh, 332311, Sikar, Rajasthan, INDIA
Abstract. Several researchers like Singh , Khare , Mittal and Kumar , singh and singh , Pandey  and Jadia  have studied , almost and matrix summability methods of Fourier series and its conjugate series using different conditions. But nothing seems to have been done so far to study product summability of Fourier series and its conjugate series. Therefore, in this paper, two theorems on summability of Fourier series and its conjugate series under a general condition have been proved.
Received: June 5, 2012
AMS Subject Classification: 42B05, 42B08
Key Words and Phrases: degree of approximation, summability, summability, product summability, Fourier series, Lebesgue integral
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395